# SDR 96ZZZX5876

- Difficulty date: November 12, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3626C
- Make and model: Cessna R182
- Aircraft serial: R18200284
- Engine: Lyc O540J3C5
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Gasket
- Part number: 06B21326
- Condition: Deteriorated
- Location: Oil Sump
- Part time: 431 hours
- Component: 06B21326
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL SUMP GASKET DETERIORATED AND TURNED TO MUSH LIKE SUBSTANCE CAUSIING GASKET INGESTION AND LOSS OF GASKET SEAL AT OIL PICK UP GALLEY CAUSING LOW OIL PRESSURE.  OIL PUMP CAVITATED AND SUCKED AIR INSTEAD OF OIL.
